# SDR SWAA2020030442044

- Difficulty date: January 30, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A3010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SHEAR TIE BS 787 STR 26L TO 27L WL 156 CORROSION DUE TO BLUE WATER SPILL         CORROSION ON SHEAR TIE FOUND OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLE, REMOVED SHEAR TRAILING EDGE, LOCATED, DRILLED, PER SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 DWG 146A3010, DWG 146A1262
